# SDR CA971117011

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Capacitor Assy
- Part number: 62581038
- Condition: Burned
- Location: L/H Generator
- Part time: 2,245 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT GENERATOR WAS RESET TWICE TO BRING IT BACK ON LINE AND THE AIRCRAFT DEPARTED.  MAINTENANCE PERSONNEL RAN THE ENGINE TO CHECK FOR GENERATOR PROBLEMS, BUT EVERYTHING WAS NORMAL.  AFTER REMOVING THE LT LOWER ENGINE COWLING TO DO A VISUAL, IT WAS NOTICED THAT THE CAPACITOR ASSY WAS BADLY BURNED INCLUDING SOME WIRING IN THE SAME VICINITY.  ONE LEAD WAS FOUND BURNED THROUGH AND BROKEN WHICH OPENED THE CIRCUIT.  THIS IS THE SECOND OCCURRENCE ON THIS FLEET.
